# SDR DALA2016010700059

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON TOP REAR CHANNEL AT RT AFT OVERWING EMERGENCY EXIT DOOR.  INNER SKIN AND ANGLE WERE REMOVED, NEW ANGLE WAS FABRICATED, TREATED, PAINTED, INNER SKIN AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR 21 AND 14, DWG 9957735, REV G.
